# SDR ASOA2012071001884

- Difficulty date: July 6, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 20,197 hours, 18,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Part time: 986,352 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HAS A CRACK BELOW THE TOP STEP.  REPAIRED IAW REO 601R-52-11-279.
